Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Took medicine for UTI. Feeling pressure to pee but little comes out, hurts during urination. What's going on?

I m a 16 year old female who in the past couple weeks have been experiencing UTI . I ve been on medication and it seemed like it cleared up. Then today at work I felt like my bladder was full so I went to the bathroom. But when I peed only a little bit came out and there was a lot of pressure on my clitoris/ urethra area. It hurts during but not after I pee. It seems like every minute I have a full bladder . Please help.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friends, welcome to HCM.
it is typical of UTI.
must not have gone.
have you been tested?
urine routine, hemogram, urea, creat etc.?
do you get nausea/ vomitting/ back pain too?
you must be thouroughly evaluated with above,
urine cultured, a[ppropriate antibiotics, urinary alkalinizers, urinary analgesics etc. keep drionking a lot of water. watch how much urine you pass.

pl. revert with deatils and keep me posted. get well soon.
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor